# SDR CA110707011

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,352 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005832PR
- Part serial: APR050592
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PARTS FOUND ON RAMP ON ARRIVAL. CREW MEMBERS AND RAMP FOUND PARTS ON WALK AROUND.  ALSO THE PORT AUTHORITY FOUND PARTS NEAR TAXIWAY.  BRAKES WILL NEED TO BE REPLACED.  RT BRAKE HINGE BROKEN RT WHEEL INBD SIDE.  R & R NR 3 MLG BRAKE ASSY IAW AMM 32-49-11.  R & R NR 3 MLG TIRE ASSY IAW AMM 32-49-05.  INSPECTED AXLE AND FOUND NO DAMAGED.
